Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

INTERPLAY BETWEEN FINITE TOPOLOGICAL RANK MINIMAL CANTOR SYSTEMS, S-ADIC SUBSHIFTS AND THEIR COMPLEXITY

Abstract : Minimal Cantor systems of finite topological rank (that can be represented by a Bratteli-Vershik diagram with a uniformly bounded number of vertices per level) are known to have dynamical rigidity properties. We establish that such systems, when they are expansive, define the same class of systems, up to topological conjugacy, as primitive and recognizable S-adic subshifts. This is done by establishing necessary and sufficient conditions for a minimal subshift to be of finite topological rank. As an application, we show that minimal subshifts with non-superlinear complexity (like many classical zero-entropy examples) have finite topological rank. Conversely, we analyze the complexity of S-adic subshifts and provide sufficient conditions for a finite topological rank subshift to have a non-superlinear complexity. This includes minimal Cantor systems given by Bratteli-Vershik representations whose tower levels have proportional heights and the so-called left to right S-adic subshifts. We also show that finite topological rank does not imply non-superlinear complexity. In the particular case of topological rank two subshifts, we prove their complexity is always subquadratic along a subsequence and their automorphism group is trivial.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03620379
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : vendredi 25 mars 2022 - 18:24:11
Dernière modification le : mercredi 14 septembre 2022 - 17:40:27

Lien texte intégral

Identifiants

Collections

Citation

Sebastian Donoso, Fabien Durand, Alejandro Maass, Samuel Petite. INTERPLAY BETWEEN FINITE TOPOLOGICAL RANK MINIMAL CANTOR SYSTEMS, S-ADIC SUBSHIFTS AND THEIR COMPLEXITY. Transactions of the American Mathematical Society, American Mathematical Society, 2021, 374 (5), pp.3453-3489. ⟨10.1090/tran/8315⟩. ⟨hal-03620379⟩

Partager

Métriques

Consultations de la notice

16